Stochastic oscillatory integrals with quadratic phase function and Jacobi equations

研究成果: ジャーナルへの寄稿記事

抄録

An evaluation of a stochastic oscillatory integral with quadratic phase function and analytic amplitude function is given by using solutions of Jacobi equations. The evaluation will be obtained as an application of real change of variable formulas and holomorphic prolongations of analytic functions on a real Wiener space. On the way we shall see how a Jacobi equation appears in the evaluation by using the Malliavin calculus.

元の言語英語
ページ(範囲)291-308
ページ数18
ジャーナルProbability Theory and Related Fields
114
発行部数3
DOI
出版物ステータス出版済み - 1 1 1999

Fingerprint

Jacobi Equation
Oscillatory Integrals
Stochastic Integral
Evaluation
Wiener Space
Malliavin Calculus
Prolongation
Change of Variables
Analytic function
Integral

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

これを引用

Stochastic oscillatory integrals with quadratic phase function and Jacobi equations. / Taniguchi, Setsuo.

:: Probability Theory and Related Fields, 巻 114, 番号 3, 01.01.1999, p. 291-308.

研究成果: ジャーナルへの寄稿記事

@article{43833dc7a32a45548c62e0106d14944c,
title = "Stochastic oscillatory integrals with quadratic phase function and Jacobi equations",
abstract = "An evaluation of a stochastic oscillatory integral with quadratic phase function and analytic amplitude function is given by using solutions of Jacobi equations. The evaluation will be obtained as an application of real change of variable formulas and holomorphic prolongations of analytic functions on a real Wiener space. On the way we shall see how a Jacobi equation appears in the evaluation by using the Malliavin calculus.",
author = "Setsuo Taniguchi",
year = "1999",
month = "1",
day = "1",
doi = "10.1007/s004400050227",
language = "English",
volume = "114",
pages = "291--308",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Stochastic oscillatory integrals with quadratic phase function and Jacobi equations

AU - Taniguchi, Setsuo

PY - 1999/1/1

Y1 - 1999/1/1

N2 - An evaluation of a stochastic oscillatory integral with quadratic phase function and analytic amplitude function is given by using solutions of Jacobi equations. The evaluation will be obtained as an application of real change of variable formulas and holomorphic prolongations of analytic functions on a real Wiener space. On the way we shall see how a Jacobi equation appears in the evaluation by using the Malliavin calculus.

AB - An evaluation of a stochastic oscillatory integral with quadratic phase function and analytic amplitude function is given by using solutions of Jacobi equations. The evaluation will be obtained as an application of real change of variable formulas and holomorphic prolongations of analytic functions on a real Wiener space. On the way we shall see how a Jacobi equation appears in the evaluation by using the Malliavin calculus.

UR - http://www.scopus.com/inward/record.url?scp=0033163702&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033163702&partnerID=8YFLogxK

U2 - 10.1007/s004400050227

DO - 10.1007/s004400050227

M3 - Article

AN - SCOPUS:0033163702

VL - 114

SP - 291

EP - 308

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 3

ER -